# SDR P2EA99099

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, A CRACK WAS FOUND ON THE WEB OF THE PRESSURE BULKHEAD AT BS 294.5 BETWEEN STRINGER 27 AND 28 RT IN THE E/E COMPARTMENT.  WEB SECTION WAS REPAIRED IAW EO NR COO-3-53-146-99 AND BOEING FAX NR COO-SJO-99-0293.  (M)
